Aww, Snogal, I remember your posts over on the BC board. I'm so sorry you're still having desire troubles. What's uber-sad is you had a "taste" of drive back, only to have it disappear! Ugh!!!
Hopefully others will chime in, but if you quit in January, you've probably only gone through a few menstrual cycles. It may take a bit more time. I know my doctors all said to give it a year -- whether it's libido, cramps, acne, menstrual issues, spotting. A year seems to be the magic number.
It also might not be a bad idea to establish a relationship with an endocrinologist. I can't tell you how many female friends I have who had hormonal issues for years that weren't diagnosed properly because a family doctor or gynecologist was interpreting the results. Those specialties are fantastic for most related problems, but it wasn't until my friends went to an endocrinologist that they really got the help they needed.
Lastly, I think it's important to remember that over the five years you were on the pill and suffered from lack of libido, you developed habits and a certain frame of mind concerning sex. I know I did. I sort of had to recondition myself a bit and work to break bad habits. I'd have weeks where I knew I was off the pill, I was horny the other day, I'm naturally lubricated and can orgasm easily ... what's up with this week? Why could I care less about sex? I just had to put myself in a different frame of mind. It greatly helped to fantasize, to wear sexy panties, to spend 20 minutes reading some erotica (not a romance novel, LOL) -- heck, I'd even steal a peek at DH's porn stash. I certainly didn't want to become a sex addict, but I knew I had to do something to get sex back on the brain consistently. Old habits are hard to break.
Best of luck to you